<< Previous Issue Journal of the Korean Mathematical Society (Vol. 49, No. 6) Next Issue >>
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1097—1321
Convergence properties of the partial sums for sequences of end random variables
Yongfeng Wu and Mei Guan
MSC numbers : 60F15
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1097—1110
Tetravalent symmetric graphs of order $9p$
Song-Tao Guo and Yan-Quan Feng
MSC numbers : 05C25, 20B25
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1111—1121
Anisotropic quasilinear elliptic equations with variable exponent
Mihai Mih\u ailescu and Denisa Stancu-Dumitru
MSC numbers : 35J60, 35J62, 35J70
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1123—1138
Sums of $(p^{r}+1)$-th powers in the polynomial ring $\mathbb{F}_{p^{m}}[T]$
Mireille Car
MSC numbers : Primary 11T55; Secondary 11R58
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1139—1161
Spatial decay bounds for a temperature dependent Stokes flow
Jong Chul Song
MSC numbers : 35Q30, 35B40, 76D07
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1163—1174
Adaptive partial stabilization, limit dynamics and bifurcation analysis
Gholam Reza Rokni Lamooki
MSC numbers : 93D15, 93D20, 93D21
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1175—1196
Transfer properties of Gorenstein homological dimension with respect to a semidualizing module
Zhenxing Di and Xiaoyan Yang
MSC numbers : 13D05, 13D02, 16E10, 16E30
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1197—1214
Finiteness properties generalized local cohomology with respect to an ideal containing the irrelevant ideal
Fatemeh Dehghani-Zadeh
MSC numbers : 13D45, 13D07
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1215—1227
Moving frames on generalized Finsler structures
Sorin V. Sabau, Kazuhiro Shibuya, and Hideo Shimada
MSC numbers : Primary 53C60; Secondary 53C20, 58A15
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1229—1257
Subtournaments isomorphic to $W_{5}$ of an indecomposable tournament
Houmem Belkhechine, Imed Boudabbous, and Kaouthar Hzami
MSC numbers : 05C20, 05C60
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1259—1271
Global regularity of solutions to quasilinear conormal derivative problem with controlled growth
Doyoon Kim
MSC numbers : 35J62, 35J25, 35B65
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1273—1299
Solvability of general backward stochastic Volterra integral equations
Yufeng Shi and Tianxiao Wang
MSC numbers : 60H10, 60H15, 60G55
J. Korean Math. Soc. 2012 Vol. 49, No. 6, 1301—1321

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd